# SDR AWXA200500118

- Difficulty date: January 2, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 55,400 hours, 37,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654587547
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK EXFOLIATION CORROSION WAS FOUND ON R-1 DOOR THRESHOLD SHEAR WEB BETWEEN BS 344 AND BS 360, RBL 64 AND RBL 68. MAINTENANCE REMOVED CORRODED SHEAR WEB FROM BS 344 TO BS 360, RBL 64 TO RBL 68; FABRICATED A NEW REPLACEMENT SHEAR WEB PER DWG 65-45875; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02.
